# SDR MASA2014120112767

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 24,178 hours, 20,133 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR STUCK, WOULD NOT OPEN. FREED THE DOOR AND LUBRICATED. CHECKED GOOD.
